# SDR CALA2011040100253

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N73152
- Make and model: Boeing 767224
- Aircraft serial: 30431
- Aircraft time: 46,594 hours, 6,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOORBEAM CORRODED AT STA 303 LBL 11 - 55 CABIN STA 303 FLOORBEAM UPPER BEAM LBL 11 TO 55 REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NIL CRACK FOUND ATT MAINT WORK SHEET FORM 44.0008 ITEM 1 TO 19 ACCOMPLISHED.
